Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The geometry of numbers over algebraic number fields


Authors: K. Rogers and H. P. F. Swinnerton-Dyer
Journal: Trans. Amer. Math. Soc. 88 (1958), 227-242
MSC: Primary 10.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0095160-9
MathSciNet review: 0095160
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chabauty, Limite d'ensembles et Géométrie des Nombres, Bull. Soc. Math. France vol. 77 (1950) pp. 143-151. MR 0038983 (12:479f)
  • [2] G. Hajós, Über einfache und mehrfache Bedeckung des $ n$-dimensionalen Raumes mit einem Würfelgitter, Math. Zeit. vol. 47 (1942) pp. 427-462. MR 0006425 (3:302b)
  • [3] A. Korkine and G. Zolotareff, Sur les formes quadratiques positives, Math. Ann. vol. 11 (1877) pp. 242-292. MR 1509914
  • [4] K. Mahler, On lattice-points in $ n$-dimensional star-bodies, Proc. Royal Soc. London. Ser. A vol. 187 (1946) pp. 151-187. MR 0017753 (8:195f)
  • [5] H. Minkowski, Diophantische approximationen, Leipzig, B. G. Teubner, 1907, Chapter 6.
  • [6] K. Rogers, On the generators of an ideal, Amer. J. Math. vol. 77 (1955) pp. 621-627. MR 0073649 (17:465d)
  • [7] -, Complex homogeneous linear forms, Proc. Cambridge Philos. Soc. vol. 52 (1955) pp. 35-38. MR 0073650 (17:465e)
  • [8] -, Cambridge Ph.D. Thesis, 1954, Chapter III.
  • [9] H. P. F. Swinnerton-Dyer, Inhomogeneous lattices, Proc. Cambridge Philos. Soc. vol. 50 (1954) pp. 20-25. MR 0058659 (15:406d)
  • [10] H. Weyl, Theory of reduction for arithmetical equivalence, Trans. Amer. Math. Soc. vol. 48 (1940) pp. 126-164, and vol. 51 (1942) pp. 203-231. MR 0002345 (2:35h)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.00

Retrieve articles in all journals with MSC: 10.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0095160-9
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society